# SDR SWI2025F00779

- Difficulty date: April 8, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE FOR LH TIRE BURST PANEL 542AZ IS CORRODED.  (C-CHECK RO 06/29/2025)REMOVED AND REPLACED LH TIRE BURST PANEL 542AZ ANGLE REF CRJ900 SRM 51-42-21-001-001-A01 REVISION 38,DATED JULY 25/2020 AND DWG CC670-10320 REV FCOMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
